# SDR 97ZZZM241

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 5520 · Elevator Structure
- Part: Brackets
- Condition: Corroded
- Location: Lt/Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED EMPARAGE INSPECTION, DETERMINED BOTH LEFT AND RIGHT ELEVATOR OUTBOARD HINGE ATTACH BRACKETS TO BE EXFOLIATED.  REPLACED OUTBOARD HINGE ATTACH BRACKETS FOR LEFT AND RIGHT ELEVATORS.  (M)
